# SDR SIMA20170323002

- Difficulty date: March 23, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,388 hours, 37,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644407
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND LT OMEGA BEAM CORRODED AT FR 38. AIRCRAFT WAS REMOVED FROM SERVICE.   REPAIRED IAW SRM 53-00-10, ITEM 3, AND EM-53-14.
